On the set of orbits for a Borel subgroup

Knop F (1995)


Publication Language: English

Publication Status: Published

Publication Type: Journal article, Original article

Publication year: 1995

Journal

Publisher: European Mathematical Society / Springer Verlag (Germany)

Book Volume: 70

Pages Range: 285-309

Journal Issue: 2

DOI: 10.1007/BF02566009

Authors with CRIS profile

How to cite

APA:

Knop, F. (1995). On the set of orbits for a Borel subgroup. Commentarii Mathematici Helvetici, 70(2), 285-309. https://dx.doi.org/10.1007/BF02566009

MLA:

Knop, Friedrich. "On the set of orbits for a Borel subgroup." Commentarii Mathematici Helvetici 70.2 (1995): 285-309.

BibTeX: Download